Masaryk University

Publication Records

česky | in English

Filter publications

    2008

  1. HRDINA, Jaroslav and Jan SLOVÁK. Morphisms of almost product projective geometries. In Differential geometry and its applications. 2008th ed. USA: World Scientific, 2008. p. 243-251. ISBN 978-981-279-060-6.
    Name in Czech: Zobrazení mezi skoro součinovými projektivnímy geometriemi
    RIV/00216224:14310/08:00025129 Proceedings paper. General mathematics. English. United States of America.
    Hrdina, Jaroslav (203 Czech Republic, guarantor) -- Slovák, Jan (203 Czech Republic)
    Keywords in English: deferential geometry;parabolic geometry; planar curves; almost product structure; weyl connections
    Type of proceedings: post-proceedings
    Reviewed: yes

    Changed by: doc. Mgr. Jaroslav Hrdina, Ph.D., učo 8608. Changed: 25/1/2009 21:15.
  2. 2006

  3. ZALABOVÁ, Lenka. Remarks on symmetries of parabolic geometries. Archivum Mathematicum. Brno, 2006, vol. 42, Supplement, p. 357-368, 11 pp. ISSN 1212-5059.
    Name in Czech: Poznámky k symetriím parabolických geometrií
    RIV/00216224:14310/06:00025047 Article in a journal. General mathematics. English. Czech Republic.
    Zalabová, Lenka (203 Czech Republic, guarantor)
    Keywords in English: Cartan geometry; parabolic geometry; symmetric space
    International impact: yes
    Reviewed: yes

    Changed by: doc. Mgr. Lenka Zalabová, Ph.D., učo 13779. Changed: 28/11/2008 11:34.
  4. 2005

  5. HRDINA, Jaroslav. H - planar curves. In Proceedings Int. Conf. Differential Geometry and Applications, Proc. Conf. Prague, August 30 - September 3, 2004. Prague: Charles University, 2005. p. 265-272. ISBN 80-86732-63-0.
    Name in Czech: H - planární křivky
    Name (in English): H - planar curves
    General mathematics. English. Czech Republic.
    Keywords in English: parabolic geometry; differential geometry; quaternionic; F-planar;4-planar
    International impact: yes
    Reviewed: yes

    Changed by: doc. Mgr. Jaroslav Hrdina, Ph.D., učo 8608. Changed: 10/2/2009 18:20.
  6. 2004

  7. ŽÁDNÍK, Vojtěch. Distinguished curves on 6-dimensional CR-manifolds of codimension 2. In Supplemento ai Rendiconti del Circolo Matematico di Palermo, Serie II. 72nd ed. Palermo: Circolo Matematico di Palermo, 2004. p. 219-230, 11 pp. ISSN 0009-725X.
    Name in Czech: Význačné křivky na 6-rozměrných CR-varietách kodimenze 2
    RIV/00216224:14410/04:00019833 Proceedings paper. General mathematics. English. Italy.
    Žádník, Vojtěch (203 Czech Republic, guarantor)
    Keywords in English: parabolic geometry; CR structures; distinguished curves

    Changed by: doc. Mgr. Vojtěch Žádník, Ph.D., učo 8753. Changed: 31/1/2009 21:28.
  8. SLOVÁK, Jan and Michael G. EASTWOOD. Preferred parametrizations on homogeneous curves. Commentationes mathematicae universitatis carolinae. Praha: Univerzita Karlova v Praze, 2004, vol. 45, No 4, p. 597-606. ISSN 0021-8693.
    Name in Czech: Vyznacne parametrizace na homogennich krivkach
    Name (in English): Preferred parametrizations on homogeneous curves
    RIV/00216224:14310/04:00011889 Article in a journal. General mathematics. English. Czech Republic.
    Slovák, Jan (203 Czech Republic, guarantor) -- Eastwood, Michael G. (36 Australia)
    Keywords in English: homogeneous space; parabolic geometry; distinguished curves

    Changed by: prof. RNDr. Jan Slovák, DrSc., učo 1424. Changed: 15/1/2005 10:58.
  9. 2003

  10. SLOVÁK, Jan and Andreas CAP. Weyl structures for parabolic geometries. Mathematica Scandinavica. Aarhus: Aarhus Universitet, 2003, vol. 93, No 1, p. 53-90. ISSN 0025-5521.
    Name (in English): Weyl structures for parabolic geometries
    RIV/00216224:14310/03:00008190 Article in a journal. General mathematics. English. Denmark.
    Slovák, Jan (203 Czech Republic, guarantor) -- Cap, Andreas (40 Austria)
    Keywords in English: Cartan Connection; Parabolic Geometry; Weyl Structure; Conformal Geometry

    Changed by: prof. RNDr. Jan Slovák, DrSc., učo 1424. Changed: 20/7/2008 07:19.
  11. 2001

  12. SLOVÁK, Jan, Andreas CAP and Vladimír SOUČEK. Bernstein-Gelfand-Gelfand sequences. Annals of Mathematics. Princeton University: The Johns Hopkins University Press, 2001, vol. 154, No 1, p. 97-113. ISSN 0003-486X.
    Name (in English): Bernstein-Gelfand-Gelfand sequences
    RIV/00216224:14310/01:00004706 Article in a journal. General mathematics. English. United States of America.
    Slovák, Jan (203 Czech Republic, guarantor) -- Cap, Andreas (40 Austria) -- Souček, Vladimír (203 Czech Republic)
    Keywords in English: parabolic geometry; BGG-complex; Cartan geometries

    Changed by: prof. RNDr. Jan Slovák, DrSc., učo 1424. Changed: 20/7/2008 07:21.
  13. 2000

  14. SLOVÁK, Jan. Bernstein-Gelfand-Gelfand sequences. In International Conference on Lie Groups, Geometric Structures and Differential Equations. Kyoto: Kyoto University, 2000. p. 14-23.
    Name (in English): Bernstein-Gelfand-Gelfand sequences
    RIV/00216224:14310/00:00002568 Proceedings paper. General mathematics. English. Japan.
    Keywords in English: parabolic geometry; BGG sequence; de Rham sequence; invariant operator

    Changed by: prof. RNDr. Jan Slovák, DrSc., učo 1424. Changed: 18/12/2000 21:21.
  15. SLOVÁK, Jan and Vladimír SOUČEK. First order invariant differential operators for parabolic geometries. In Seminaires & Congres. France: French Math. Soc., 2000. p. 249-273. ISBN 2-85629-094-9.
    Name (in English): First order invariant differential operators for parabolic geometries
    RIV/00216224:14310/00:00003437 Proceedings paper. General mathematics. English. France.
    Slovák, Jan (203 Czech Republic, guarantor) -- Souček, Vladimír (203 Czech Republic)
    Keywords in English: invariant operator; parabolic geometry; restricted jets; Lie theory

    Changed by: prof. RNDr. Jan Slovák, DrSc., učo 1424. Changed: 9/12/2004 22:28.
  16. SLOVÁK, Jan, Andreas CAP and Vladimír SOUČEK. Invariant operators on manifolds with almost Hermitian symmetric structures, III. Standard operators. Differential Geometry and its Applications. Amsterdam: Elsevier Science, 2000, vol. 12, No 1, p. 51-84. ISSN 0926-2245.
    Name (in English): Invariant operators on manifolds with almost Hermitian symmetric structures, III. Standard operators
    RIV/00216224:14310/00:00002564 Article in a journal. General mathematics. English. Netherlands.
    Keywords in English: invariant operators; Hermitian symmetric spaces; parabolic geometry; standard operators

    Changed by: prof. RNDr. Jan Slovák, DrSc., učo 1424. Changed: 18/12/2000 18:38.
  17. SLOVÁK, Jan. Non-standard invariant operators for quaternionic geometries. In Proceedings, IIIrd International Workshop, Lie Theory and its Applications in Physics III. Singapore: World Scientific Publishing, 2000. p. 87-98. ISBN 981-02-4421-5.
    Name (in English): Non-standard invariant operators for quaternionic geometries
    RIV/00216224:14310/00:00003436 Proceedings paper. General mathematics. English. Germany.
    Slovák, Jan (203 Czech Republic, guarantor)
    Keywords in English: parabolic geometry; quaternionic structures; standard operators; invariant operators

    Changed by: prof. RNDr. Jan Slovák, DrSc., učo 1424. Changed: 9/12/2004 22:29.
  18. SLOVÁK, Jan. Parabolic geometries and Bernstein-Gelfand-Gelfand sequences. In Proceedings of the fourth international workshop on differential geometry. Brasov: Transilvania University Press, 2000. p. 261-266. ISBN 973-9474-68-3.
    Name (in English): Parabolic geometries and Bernstein-Gelfand-Gelfand sequences
    RIV/00216224:14310/00:00003435 Proceedings paper. General mathematics. English. Romania.
    Slovák, Jan (203 Czech Republic)
    Keywords in English: parabolic geometry; de Rham sequence; BGG sequence

    Changed by: prof. RNDr. Jan Slovák, DrSc., učo 1424. Changed: 10/12/2004 15:35.
Displayed: 29/6/2022 21:10